# SDR UALA2009112003625

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 37,007 hours, 14,328 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YELLOW HYD LOW PRESS, FLIGHT DIVERTED.  ON WALK AROUND FOUND HYD FLUID LEAKING FROM NR 2 ENG UPPER PYLON.  FOUND 2 EA HYD LINES LEAKING INSIDE ACCESS PANEL 425BR.  WRAPPED SAFETY WIRE TO SHOW LINES. REMOVED ENG PRECOOLER AND 2EA FIRE X BOTTLES AND CONTINUED REMOVAL OF HYD LINES.  LINES REMOVED.  NEW LINES NEED TO BE INSTALLED. STARTED INSTALLING HYD LINES. STARTED REINSTALLING NR2 ENG PRECOOLER DUCT AND RETAINER, ONLY 3 SCREWS WOULD ENGAGE THE NUTPLATES IN RETAINER ALL REMAINING SCREWS ARE ONLY SET IN PLACE.  REINSTALLED PRECOOLER AND DUCTS AND RETAINERS.
